MathSciNet Relay Station
MathSciNet bibliographic data
MR108821 (21 #7533) 53.00 (32.00)
Sommer, Friedrich Komplex-analytische Blätterung reeler Hyperflächen im $C\sp{n}$. (German) Math. Ann. 137 1959 392–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement